# SDR SWIA972332

- Difficulty date: February 5, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 25,465 hours, 32,518 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHEN CONTROL YOKE MOVED SIDE TO SIDE A NOISE IS HEARD IN THE FLOOR PANEL AREA.  REPLACED AILERON SERVO WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  S/N ON:  9961, S/N OFF:  5507.
